# SDR MALA100050

- Difficulty date: March 20, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 5,874 hours, 4,050 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 533407
- Part serial: NGL159007
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF THE MAIN LANDING GEAR (BOTH LEFT AND RIGHT) WOULD NOT RETRACT.  CONTINUALLY SAW GREEN DOWN INDICATORS AND GEAR DISAGREE.  THE NOSE GEAR CAME UP NORMALLY.  REMOVED AND REPLACED MLG SELECTOR VALVE IAW CRJ-900 AMM 32-32-10.  OPS CHECKS GOOD IAW CRJ900 32-30-00.  P/N ON/OFF 53340-7, S/N OFF NGL/1590/07.  MXC NOTIFIED.
